# SDR CA130716007

- Difficulty date: July 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,248 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 82 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED THAT HE HAD LOW OIL PRESSURE AT FULL POWER.  MAINTENANCE TESTED THE OIL PRESSURE GAUGE WITH A CALIBRATED GAUGE AND FOUND THE SENDER/GAUGE WAS UNDER READING BY 10 PSI.  MAINTENANCE REPLACED THE GAUGE.
